Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A photon transport problem with a time-dependent point source

Belleni-Morante, A. and Lamb, W. and McBride, A.C. (2009) A photon transport problem with a time-dependent point source. Analysis and Applications, 7 (1). pp. 1-19. ISSN 0219-5305

[img]
Preview
PDF (strathprints013316.pdf)
Download (259Kb) | Preview

    Abstract

    We consider a time-dependent problem of photon transport in an interstellar cloud with a point photon source modeled by a Dirac δ functional. The existence of a unique distributional solution to this problem is established by using the theory of continuous semigroups of operators on locally convex spaces coupled with a constructive approach for producing spaces of generalized functions.

    Item type: Article
    ID code: 13316
    Keywords: photon transport problems, distributional solutions, Science (General), Mathematics, Analysis, Applied Mathematics
    Subjects: Science > Science (General)
    Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Faculty of Science > Mathematics and Statistics > Mathematics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 10 Nov 2009 13:24
      Last modified: 05 Sep 2014 03:26
      URI: http://strathprints.strath.ac.uk/id/eprint/13316

      Actions (login required)

      View Item

      Fulltext Downloads: